# SDR AALA201602199005

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 68,487 hours, 9,710 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: D97C00624
- Part serial: B13246
- Condition: Faulty
- Location: Fuel System
- Part time: 30,911 hours, 4,277 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FUEL AFT XFR INOPERATIVE.  ACCOMPLISHED TSM 28-27-00-810-825 NR 3 TRIM TRANSFERS TO INNER TANK.  OPERATIONAL TEST OF TRIM TRANSFER PUMP, NO FAULTS NOTED FCMC 1 SHOWS TRIM PIPE ISOLATION VLV FAULT.  REPLACED TRIM PIPE ISOLATION VLV ACTUATOR IAW AMM 28-27-53.
